# SDR SWAA2021080486467

- Difficulty date: June 21, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER L/E FAIRING CRACKED AT RIB # 4 END EDGE MKD DOT ; / [01] REMOVED RIB #4 FROM L/H HORIZONTAL STABILIZER L/E FAIRING PER B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW RIB P/N 186A1352-7 P/O# 1684224 PER B737-700 SRM51-40-05-0G-0; [03] VERIFIED; [04] OK TO INSTALL; [05] OK TO INSTALL NEW RIB; [06] MIXED BMS5-95 SEALANT AT 06:50AM; 06/25/2021. SQUEEZE OUT TIME BY 02:50A; 06/26/2021; [07] INSTALLED NEW RIB #4 AT L/H HORIZONTAL STABILIZER PER B737-700 SRM51-40-02-0G-0 AND DRAWING # 186A1001; [08] REMOVED AND REPLACED RIB #4 FROM L/H HORIZONTAL STABILIZER L/E FAIRRIING PER REFERENCE B737-700 SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DRAWING # 186A1001; [09] VERIFIED STEPS 6; 7 & 8
